# SDR ASOA2013052003636

- Difficulty date: May 3, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 25,526 hours, 17,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH PIN INTERCOSTALS BETWEEN STR 26LT AND 26R CORRODED FROM FS 349-364.  REMOVED TWO CORRODED INTERCOSTALS IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.  INSTALLED TWO NEW SERVICEABLE INTERCOSTALS BETWEEN STGR 26L AND 26R FS 349.0 - 364.0 IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DWG SH670-32050, SH670-32075.  REPAIR IS CLASSIFIED AS MAJOR.
